# SDR IPXA09554922

- Difficulty date: February 6, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 22,586 hours, 14,776 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10226
- Condition: Damaged
- Location: Bs 1620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 BS 1620 FRAME I/B FLANGE DAMAGED IN 10 PLACES.  REPAIRED FRAME PER SRM 53-00-07-2R1  SRM ADDENDUM B757-5310-19952-C.
